# SDR 2006UALA00339

- Difficulty date: February 26, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 51,756 hours, 27,752 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE BODY FRAME WEB IS GOUGED NEAR BLEED AIR CUTOUT BS 1040, STR 26L - 27L.  CUT OUT DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED REPAIR REF MM 53-11-86.  REPAIR SCHEME DOUBLER AND TRIPLER.
